# SDR UPS98826603

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Engine: Ge CFM562C1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6411194
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT 35.0 NR 4 ENGINE FLAMED OUT.  PERFORMED ENGINE FLAMEOUT PROCEDURE AND ENGINE START CHECKLIST WITH A SUCCESSFUL ENGINE START.  ALL FURTHER INDICATIONS AND PARAMETERS WERE NORMAL.  PERFORMED 71-00 FAULT 51 PG 101-104 CFM56. REPLACED ENGINE DRIVEN BOOST PUMP PER MM 73-10-01 PG 201-206.  SYSTEM OPS CHECK AND LEAK CHECKS OK P/N OFF/ON 64-1119-4 S/N OFF FB74919  S/N ON FB69547.
